# SDR C2XA00IA133

- Difficulty date: May 21, 2000
- Submitted: July 1, 2000
- Operation: Air carrier
- Aircraft: N14960
- Make and model: Emb EMB-145
- Aircraft serial: 145100
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520554001
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE LEFT FUSELAGE SKIN WAS FOUND TO BE DENTED AT FRAMES 20 AND 21 AT STRINGERS 7L AND 8L.  MAINTENANCE REMOVED THE DAMAGED SECTION OF SKIN AND PERFORMED A DOUBLER REPAIR IAW EMB145 SRM 51-21-07, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
